# SDR CA961112019

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 200498004
- Condition: Defective
- Location: Rt Mlg Downlock
- Component: Dowty, 200427006
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) R/H MAIN LANDING GEAR SLOW TO EXTEND. REPLACED R/H MAIN LANDING GEAR DOWNLOCK ACTUATOR.
